# SDR CHQA201100045

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 27,265 hours, 21,651 cycles
- Engine: Allsn AE3007A
- Engine time: 25,993 hours, 20,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 3 FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 3 FLOOR PROXIMITY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
